| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/07/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported during rotator cuff repair surgery, the tip of the anchor broke during implantation.All pieces were retrieved and another implant was used to complete the procedure.No adverse events have been reported as a result of the malfunction.Attempts have been made and additional information on the reported event is unavailable at this time.
Additional Manufacturer Narrative
(b)(4).Foreign: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were not provided.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.